# SDR SIMA201906132005

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 32,926 hours, 30,009 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02777
- Condition: Failed
- Location: Recircirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AND VISABLE HAZE IN CABIN REPORTED BY FA AND PAX. DIMINISHED ONCE RECIRC AND PACKS OFF.-C/A-PERFORMED OPERATIONAL CHECK OF THE AIR CONDITIONING DISTRIBUTION SYSTEM IAW AMM 21-20-00. FOUND ODOR TO BE COMING FROM RH CABIN RECIRC FAN. REMOVED AND REPLACED RH CABIN RECIRC FAN IAW AMM 21-24-01. PERFORMED OPERATIONAL CHECK OF THE AIR CONDITIONING DISTRIBUTION SYSTEM IAW AMM 21-20-00. OP CHECK GOOD. NO ODOR NOTED AT THIS TIME. C/W ETN-EM-72-034
